# SDR CALA2021061400873

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 72,217 hours, 25,821 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STANDBY RUDDER POWER CONTROL UNIT APPEARS TO BE LEAKING AT FORWARD LOWER "B" NUT OR UNION. SECURED B NUTS. CLEANED AREA. OPPERATED STANDBY HYDRAULICS AND CYCLED RUDDER SEVERAL TIMES. NO LEAKS NOTED.
